A gaussian sheet connected to symmetric Markov chains
Séminaire de probabilités de Strasbourg, Volume 36  (2002), p. 331-334
@article{SPS_2002__36__331_0,
     author = {Eisenbaum, Nathalie},
     title = {A gaussian sheet connected to symmetric Markov chains},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {36},
     year = {2002},
     pages = {331-334},
     zbl = {1035.60077},
     mrnumber = {1971594},
     language = {en},
     url = {http://www.numdam.org/item/SPS_2002__36__331_0}
}
Eisenbaum, Nathalie. A gaussian sheet connected to symmetric Markov chains. Séminaire de probabilités de Strasbourg, Volume 36 (2002) , pp. 331-334. http://www.numdam.org/item/SPS_2002__36__331_0/

[CSY] Csáki E., Shi Z. and Yor M. : Fractional Brownian motions as "higher-order" fractional derivatives of Brownian local times.Preprint. | MR 1979974

[CCF] Csáki E., Csorgö M., Foldes A. and Révész P. : Strong approximation of additive functionals. Jour. Theor. Probab. Vol 5,4,707-726,1992. | MR 1182676 | Zbl 0762.60024

[E] Eisenbaum N. Théorèmes limites pour les temps locaux d'un processus stable symétrique. Séminaire de Probabilités XXXI. Lect.Notes in Maths. 1655,216-224 (1997). Errata dans Séminaire de Probas XXXIII, Lect. Notes in Maths1709,p.417 (1999). | Numdam | MR 1478730 | Zbl 0882.60076

[EK] Ethier N. and Kurtz T. Markov Processes. Characterization and Convergence. John Wiley & Sons, Inc., New York. 1986 | Zbl 0592.60049

[Ka] Kasahara Y. : A limit theorem for sums of random number of i.i.d. rnadom variables and its application to occupation times of markov chains. J. Math. Soc. Japan 37, 197-205 (1985). | MR 780659 | Zbl 0568.60039

[Ke] Kesten H. : Occupation times for Markov and semi-Markov chains. Trans. Amer. Math. Soc. 103, 82-112 (1962). | MR 138122 | Zbl 0122.36602

[PSV] Papanicolaou G.C., Stroock D.W. and Varadhan S.R.S. : Martingale approach to some limit theorems.Duke Univ. Maths. Series III, Statistical Mechanics and Dynamical Systems (1977). | MR 461684 | Zbl 0387.60067

[R] Rosen J. : Second order limit laws for the local times of stable processes.Sém. de Probab. XXV,Lect. Notes Math.1485,407-425, BerlinSpringer,1991. | Numdam | MR 1187796 | Zbl 0758.60078

[Y] Yor M. : Le drap brownien comme limite en loi des temps locaux d'un mouvement brownien linéaire. Sém. de Probabilités XVII - Lect.Notes Math.986,89-105- BerlinSpringer (1983). | Numdam | MR 770400 | Zbl 0514.60075